Perfectness of conelike *-semigroups in Qk

N.Sakakibara N.Sakakibara, K. Nishio, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)155-167
JournalMathematische Nachrichten
Volume216
Publication statusPublished - 2000 Aug 1

Cite this

Perfectness of conelike *-semigroups in Qk. / N.Sakakibara, N.Sakakibara; Nishio, K.; Sakakibara, Nobuhisa.

In: Mathematische Nachrichten, Vol. 216, 01.08.2000, p. 155-167.

Research output: Contribution to journalArticle

N.Sakakibara, NS, Nishio, K & Sakakibara, N 2000, 'Perfectness of conelike *-semigroups in Qk', Mathematische Nachrichten, vol. 216, pp. 155-167.
N.Sakakibara, N.Sakakibara ; Nishio, K. ; Sakakibara, Nobuhisa. / Perfectness of conelike *-semigroups in Qk. In: Mathematische Nachrichten. 2000 ; Vol. 216. pp. 155-167.
@article{c8c8ae946c234a6385c555134b388ed3,
title = "Perfectness of conelike *-semigroups in Qk",
author = "N.Sakakibara N.Sakakibara and K. Nishio and Nobuhisa Sakakibara",
year = "2000",
month = "8",
day = "1",
language = "English",
volume = "216",
pages = "155--167",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",

}

TY - JOUR

T1 - Perfectness of conelike *-semigroups in Qk

AU - N.Sakakibara, N.Sakakibara

AU - Nishio, K.

AU - Sakakibara, Nobuhisa

PY - 2000/8/1

Y1 - 2000/8/1

M3 - Article

VL - 216

SP - 155

EP - 167

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -